# SDR SWAA2024062505481

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,498 hours, 39,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R1 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD R1 GIRT BAR DOESNT CENTER ON FLOOR BRACKETS<[01] 04 - REPAIRED PER [AMM 25-66-00-201-NG (DOOR-MOUNTED ESCAPE SYSTEM - MAINTENANCE PRACTICES - PERMANENT)]
